MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; NIR HANDHELD CAMERA

INTUITIVE SURGICAL, INC NONE; NIR HANDHELD CAMERA
Model Number 470655-01
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the handheld camera involved with this complaint to perform failure analysis.Therefore, the root cause of the customer reported failure mode has not been determined.
 
Event or Problem Description
It was reported that during central processing, the handheld camera had burn marks on the outside.There was no reported patient impact or harm.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: they noticed the burn marks before processing it.There was no harm to the patient or surgical staff.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The nir handheld camera was analyzed and found to have burn marks on the housing.The complaint was confirmed by failure analysis.

Brand Name
NONE
Common Device Name
NIR HANDHELD CAMERA
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key20754298
Report Number2955842-2024-22275
Device Sequence Number8393094
Product Code NAY
UDI-Device Identifier04250480109076
UDI-Public(01)04250480109076
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470655-01
Device Catalogue Number470655
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown